MAUDE Adverse Event Report: GRACE MEDICAL, INC. CENTERED ALTO CONCISE PARTIAL; PROSTHESIS, PARTIAL OSSICULAR REPLACEMENT

GRACE MEDICAL, INC. CENTERED ALTO CONCISE PARTIAL; PROSTHESIS, PARTIAL OSSICULAR REPLACEMENT
Model Number 655-075
Medical Device Problem Code Device Damaged Prior to Receipt by User (1570)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/01/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Grace medical was made aware via medsun program uf/importer report#: (b)(4).The product was returned and was determined that no defects/damages were found associated with the implant.The event described does not meet the criteria of a malfunction per the definition in 21 cfr 801.The device is labeled not to be used if the packaging is damaged and the user did not use the device when they noticed the implant was out of its holder.The review of the device history records associated with this device and lot number did not find any nonconformance.
 
Event or Problem Description
Grace medical customer service was made aware of a product failure via e-mail.The complaint captured and regulatory was notified via a medsun report uf/importer report#: (b)(4) by the fda.The user facility reported that the implant was uncapped and loose when peel pack was opened to the sterile field.
 
Event or Problem Description
Grace medical customer service was made aware of a product failure via e-mail.The complaint captured and regulatory was notified via a medsun report uf/importer report # (b)(4) by the fda.The user facility reported that the implant was uncapped and loose when peel pack was opened to the sterile field.
 
Additional Manufacturer Narrative
Grace medical was made aware via medsun program uf/importer report #(b)(4).The product was returned and was determined that no defects/damages were found associated with the implant.The event described does not meet the criteria of a malfunction per the definition in 21 cfr 801.The device is labeled not to be used if the packaging is damaged and the user did not use the device when they noticed the implant was out of its holder.The review of the device history records associated with this device and lot number did not find any nonconformance.

Brand Name
CENTERED ALTO CONCISE PARTIAL
Common Device Name
PROSTHESIS, PARTIAL OSSICULAR REPLACEMENT
Manufacturer (Section D)
GRACE MEDICAL, INC.
8500 wolf lake drive
suite 110
memphis TN 38133
Manufacturer (Section G)
GRACE MEDICAL, INC.
8500 wolf lake drive
suite 110
memphis TN 38133
Manufacturer Contact
mark melton
8500 wolf lake drive
suite 110
memphis, TN 38133
9014974193
MDR Report Key21564939
Report Number1057421-2025-00001
Device Sequence Number17236604
Product Code ETB
UDI-Device Identifier00844505013383
UDI-Public00844505013383
Combination Product (Y/N)N
Initial Reporter StateWA
Initial Reporter CountryUS
PMA/510(K) Number
K061853
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 03/10/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number655-075
Device Catalogue Number655-075
Device Lot Number106216
Was Device Available for Evaluation? No
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 03/05/2025
Supplement Date Received by Manufacturer03/05/2025
Initial Report FDA Received Date03/10/2025
Supplement Report FDA Received Date03/19/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age83 YR
Patient SexMale